# SDR DHL2003604755

- Difficulty date: May 27, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING EXTENDED L/E INBD. VANE SHOWS ELONGATED HOLES AND INTERIM REPAIR AT STA. XS.247.000.   PERFORMED MAJOR REPAIR IAW EODHL-030563, ED-3312. REMOVED FASTENERS AND EXISTING DOUBLER IAW SRM 51-1-21 PG.1. TRIMMED OUT DAMAGED AREA IAW EODHL-030563, ED-3312. PERFORMED EDDY CURRENT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001. FABRICATED REPAIR DOUBLER (7075-T6 AL0.071) AND FILLER (7075-T6 AL0.063) AND INTERNAL DOUBLER (7075-T6 AL0.050). CLEANED, TREATED AND PRIMED AREA AND INNER SIDE OF REPAIR DOUBLER, INTERNAL DOUBLER AND FILLER IAW SRM 51-1-8B. APPLIED PRC SEALANT TO FAYING SURFACES. INSTALLED REPAIR DOUBLER, INTERNAL DOUBLER AND FILLER WITH NEW FASTENERS.
